# SDR WWMA9500044

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 969
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Mask
- Part number: K386371
- Condition: Deployed
- Location: Cabin Seat 7a
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3243 - BFL/LAX - PILOT REPORTED THAT THE O2 MASK AT SEAT 7A DEPLOYED FOR NO APPARENT REASON.  MAINTENANCE PERSONNEL RESTOWED THE MASK AND THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
